# SDR USAA050518

- Difficulty date: April 21, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Part time: 45,217 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRAP CRACKED 3.750 INCH, STATION 312 RBL 20.  REPAIRED IAW SRM 51-70-11.  (M)
